# SDR QXEA0300540

- Difficulty date: May 6, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 3,043 hours, 3,483 cycles
- System (JASC): 3080 · Ice Detection
- Part: Valve
- Part number: 4100S00501
- Part serial: 0682
- Condition: Failed
- Location: Zone 600
- Part time: 1,532 hours, 1,667 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2330 DEICE PRESSURE CAUTION LIGHT.  PERFORMED EMERGENCY CHECKLIST. FOUND RIGHT OUTBOARD WING BOOT SLOW TO INFLATE WITH LOWER PRESSURE THAN LEFT SIDE.  REMOVED AND REPLACED DUAL DISTRIBUTION VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
